Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Riemann hypothesis for Selberg’s zeta-function and the asymptotic behavior of eigenvalues of the Laplace operator
HTML articles powered by AMS MathViewer

by Burton Randol PDF
Trans. Amer. Math. Soc. 236 (1978), 209-223 Request permission

Abstract:

Much of that part of the theory of the Riemann zeta-function based on the Riemann hypothesis carries over to zeta-functions of Selberg’s type, and in this way one can get asymptotic information about various eigenvalue problems. The methods are illustrated in the case of a compact Riemann surface.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 10H10
  • Retrieve articles in all journals with MSC: 10H10
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 236 (1978), 209-223
  • MSC: Primary 10H10
  • DOI: https://doi.org/10.1090/S0002-9947-1978-0472728-1
  • MathSciNet review: 0472728